# SDR DALA2024012901212

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 71,966 hours, 33,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DISC: STINKY GYM SOCKS ODOR IN COCKPIT. C/A: REF MD 0171431 FORT CORRECTIVE ACTION. R/R APU AND RECIRD. FILTER CHANGE. (LP: 5535816)
